MathSciNet Relay Station
MathSciNet bibliographic data
MR2394825 11H06 (11M41 11N56)
Fukshansky, Lenny On distribution of well-rounded sublattices of $\Bbb Z^2$. J. Number Theory 128 (2008), no. 8, 2359–2393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement